| Catalog Number |
618.60 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Retinal Detachment (2047)
| Date of Event |
05/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported via clinical study that during a vitrectomy surgery while using an ophthalmic disposable product the patient experienced retinal detachment.No further information expected as the details were received from a clinical study.
Additional Manufacturer Narrative
Corrected information is provided in sections b.2 and h.10.Based on the information received following submission of the initial report, it was clarified that the adverse event experienced by the patient is unrelated to the ophthalmic disposable product reported in the file.No further reports will be scheduled under mfg report num.3003398873-2023-00066.The manufacturer internal reference number is: (b)(4).